Request file

Review/Citation:  DOMOSHNITSKY, A., HAKL, Robert, PŮŽA, Bedřich. Multi-point boundary value problems for linear functional-differential equations. emGeorgian Mathematical Journal. /em 2017, 24(2), 193-206. ISSN 1072-947X

Requested document:  Hakl2.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *